# SDR CALA2020010600090

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: D5337261322100
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AAR N/R S/N 9825822.(SUPPRT TASK) A44-030 LT MLG FWD ACTUATOR FI TTING STILL HAS GOUGE IN HOLE AFTER TAKING HOLE UP TO SECONDS OV ER NEEDS REPLACMENT REF EA 5330-04821 REV1 01 001. REMOVED AND REPLACED LH MLG FWD ACTUATOR FITTIN IAW A320 SRM 51- 72-11 AND AIRBUS REPAIR INSTRUCTIONS R535370501E
